Application of Local Fractional Series Expansion Method to Solve Klein-Gordon Equations on Cantor Sets
Ai-Min Yang,
Yu-Zhu Zhang,
Carlo Cattani,
Gong-Nan Xie,
Mohammad Mehdi Rashidi,
Yi-Jun Zhou and
Xiao-Jun Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We use the local fractional series expansion method to solve the Klein-Gordon equations on Cantor sets within the local fractional derivatives. The analytical solutions within the nondifferential terms are discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems of the liner differential equations on Cantor sets.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/372741.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/372741.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:372741
DOI: 10.1155/2014/372741
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().